# SDR SWAA2012122610858

- Difficulty date: December 13, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,184 hours, 45,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1490
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380 STR 5L HAS EXISTING CRACK IN STRINGER RADIUS.  REPAIRED STRINGER PER EA.
